# SDR 2001FA0000052

- Difficulty date: June 6, 2001
- Submitted: June 27, 2001
- Operation: General aviation
- Aircraft: N19CR
- Make and model: Beech 65-B80
- Aircraft serial: LD372
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: 9664000093
- Condition: Corroded
- Location: Rudder
- Part time: 3,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, UPPER AND MID RUDDER ATTACH FITTING PLATES (THESE CONTAIN THE BEARINGS) WERE FOUND TO BE SEVERELY EXFOLIATED.  THE UPPER RUDDER ATTACH PLATE EXFOLIATED TO THE POINT THAT THE ATTACH POINT HAD FAILED.  THE RUDDER COULD BE MOVED APPROXIMATELY SIX INCHES OUT OF ITS PLANE OF ROTATION DUE TO THE UPPER ATTACH POINT FAILURE.  SUSPECT THAT INSUFFICIENT OR INFREQUENT INSPECTION OF THE AERA ALLOWED THE CORROSION TO PROGRESS TO THE EXTENT OF ATTACH POINT FAILURE.
